blood pressure spiked from HGH?

lawsoner

Newbie
I'm using 2iu's of hgh a day and when I inject it i start getting my heart rate go up, so i started to test my blood pressure to see if that is what is causing it. my blood pressure jumps like 15 or 20 points after injecting. does anyone else have this happen to them and why is this happening to me?
 

going2cycle

V.I.P.
Moderator
I'm using 2iu's of hgh a day and when I inject it i start getting my heart rate go up, so i started to test my blood pressure to see if that is what is causing it. my blood pressure jumps like 15 or 20 points after injecting. does anyone else have this happen to them and why is this happening to me?
It's psychological after injections hearts rate goes up with some people so does BP.
 

SteveSmi

V.I.P.
Moderator
there is a chance that hgh isn't really hgh, something else that your body is reacting to

aside that maybe you are just panicking from the injection
 
Top